MathSciNet Relay Station
MathSciNet bibliographic data
MR1485336 (99g:42017) 42B20 (42B30 47G10)
Hu, Guo En; Yang, Da Chun Multilinear oscillatory singular integral operators on Hardy spaces. (Chinese) Chinese Ann. Math. Ser. A 18 (1997), no. 5, 569--578; translation in Chinese J. Contemp. Math. 18 (1997), no. 4, 403–413 (1998)
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement